# SDR LR7A2015121200680

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 339482
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK,  FOUND LT MAIN WHEEL WELL MANIFOLD DENTED AND CRACKED AT BS 507, 543, 567 AND 607, WL 142, LBL 62.  REPAIRED IAW SMP 583, SRM 51-60 & 51-70.
